# SDR GTIA2023090537453

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 41,877 hours, 19,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725249500900
- Condition: Damaged
- Location: Rh Wing
- Part time: 41,878 hours, 19,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARK LOWER SURFACE HOLE FULE TANK BTW RIB 13 AND RIB 14 ON LH WING RAF-01 3073924-02 GENERATED-PERFORMED PERMANENT REPAIR ON CUTOUT OF FUEL TANK PANEL IAW A320 SRM 57-21-11-300-002. THIS REPAIR IS CATEGORY B. REQUIRED INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT AT 25400 FC/ 50800 FH. SUBSEQUENT INSPECTION AT INTERVAL OF 4300 FC/ 8600 FH IAW SRI 57-21-11-205-036
